MAUDE Adverse Event Report: MPRI STYLET KIT; STYLET, CATHETER

MPRI STYLET KIT; STYLET, CATHETER
Model Number 6057-58
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the pacing lead helix was not smoothly extended and movement of the helix became extremely dull.It was further reported that the insertion of a stylet became difficult.It was also reported that the pacing lead thresholds were not favourable.The pacing lead was removed and replaced.No patient complications have been reported as a result of this event.

Brand Name
STYLET KIT
Common Device Name
STYLET, CATHETER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10274710
Report Number2649622-2020-13508
Device Sequence Number16752391
Product Code DRB
UDI-Device Identifier00681490140003
UDI-Public00681490140003
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2022
Device Model Number6057-58
Device Catalogue Number6057-58
Device Lot NumberVA1SXG3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1